# SDR 05FDEA02738

- Difficulty date: September 2, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 55,071 hours, 30,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR HOLES BS 620 STR 2L BUCKTAILS BEHIND EXISTING STRUCTURE.  REPAIRED HOLES, BS 620, STR 2L PER FED-EX EA 7-5330-92260A.
